MAUDE Adverse Event Report: HUDSON VENTILATOR TUBING SET,LONG LENGTH; CIRCUIT, BREATHING (W CONNECTO

HUDSON VENTILATOR TUBING SET,LONG LENGTH; CIRCUIT, BREATHING (W CONNECTO
Model Number IPN913687
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review could not be conducted since the lot number of the device was not provided.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description
It was reported "the 1613 circuit couldn't pass pre use check on the phillips v200 ventilator.He says it leaked".No patient involvement reported.

Brand Name
HUDSON VENTILATOR TUBING SET,LONG LENGTH
Common Device Name
CIRCUIT, BREATHING (W CONNECTO
MDR Report Key11613452
Report Number3004365956-2021-00130
Device Sequence Number2998678
Product Code CAI
UDI-Device Identifier14026704658920
UDI-Public14026704658920
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberIPN913687
Device Catalogue Number1613
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2021
Initial Report FDA Received Date04/05/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHILLIPS V200 VENTILATOR